# SDR CA080921001

- Difficulty date: September 19, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 12,520 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: AN17621A
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MX AND ENGINE CHANGE, NLG WAS REMOVED FOR ACCESS TO REPLACE LOOSE RIVETS IN ENG NACELLE AREA.  INSP OF NLG ATTACH BOLTS SHOWED SIGNS OF CRACKS JUST UNDER THE HEAD OF THE BOLT.  LPI INSP OF THE BOLT SHANKS CONFIRMED CRACKS.  BOLTS WERE BOTH REPLACED.  AFTT 12484.6 HOURS, A REVIEW OF ACFT HISTORY FOUND NO RECORD OF THESE BOLTS HAVING BEEN REPLACED.  A REVIEW OF THE MFG SERIES CAP, CONTINUED AIRWORTHINESS PROGRAM, SHOWED NO INITIAL INSP OR REPLACEMENT REQUIREMENTS.
